# SDR EE4Y2023051817767

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230N
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 68, R/H SIDE, STOP FITTING #1 AREA, I/B & O/B LOWER HOLES HAS BEEN FOUND CRACKED.CORRECTIVE ACTION:	PERFORMED PERMANENT REPAIR I.A.W A320 SRM TASK 53-41-12-300-008 PARAG 2.A FIG 001, FIG 002, FIG 003 AND SRM TAS 53-41-12-300-011 PARAG 2.A TABLE 002 FIG 001, FIG 002 AND FIG 008 SHEETS 1,2 & 3, REV 144 DATED 02-01-2023. THIS IS A MAJOR PERMANENT REPAIR CATEGORY B. NOTE: FOR REQUIRED INSPECTIONS SEE NRI 2-53 AND NRI 2-45.
